# SDR DALA1102361504

- Difficulty date: January 8, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 84,649 hours, 16,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND ON CHECK THE EMERGENCY LIGHTS AT ROWS 21-31AB INOPERATIVE.  FOUND TOP FUSE BLOWING ON AFT SEAT 22 PACK.  FUSE AND CONNECTOR AT SEAT 20AB WAS REPLACED.  SYS OPS IS NORMAL.
